# SDR AALA202508254736

- Difficulty date: August 6, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SEAT TRACK -Y765 AT LEVEL FR 20 FWD GALLEY AREA L:1.850 INCHES,W:0.386 INCHES,D:0.138 INCHES. MAINTENANCE REPLACED SEAT TRACK -Y765 BTW FRAME 12 TO FRAME 24  IN FWD GALLEY AREA.
